Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 76, Number 260

All articles in this issue are freely accessible.

Mixed finite element methods for linear elasticity with weakly imposed symmetry
Douglas N. Arnold, Richard S. Falk and Ragnar Winther.
Math. Comp. 76 (2007), 1699-1723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336264
Sharply localized pointwise and $W_{∞}^{-1}$ estimates for finite element methods for quasilinear problems
Alan Demlow.
Math. Comp. 76 (2007), 1725-1741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336265
A dual finite element complex on the barycentric refinement
Annalisa Buffa and Snorre H. Christiansen.
Math. Comp. 76 (2007), 1743-1769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336266
Two lower order nonconforming rectangular elements for the Reissner-Mindlin plate
Jun Hu and Zhong-Ci Shi.
Math. Comp. 76 (2007), 1771-1786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336267
Sharp estimates for finite element approximations to elliptic problems with Neumann boundary data of low regularity
Aaron Solo.
Math. Comp. 76 (2007), 1787-1800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336268
HP a-priori error estimates for a non-dissipative spectral discontinuous Galerkin method to solve the Maxwell equations in the time domain
S. Pernet and X. Ferrieres.
Math. Comp. 76 (2007), 1801-1832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336269
Discrete maximum principle for higher-order finite elements in 1D
Tomás Vejchodsky and Pavel Solín.
Math. Comp. 76 (2007), 1833-1846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336270
Constraint preserving implicit finite element discretization of harmonic map flow into spheres
Sören Bartels and Andreas Prohl.
Math. Comp. 76 (2007), 1847-1859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336271
Error bounds for monotone approximation schemes for parabolic Hamilton-Jacobi-Bellman equations
Guy Barles and Espen R. Jakobsen.
Math. Comp. 76 (2007), 1861-1893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336272
An exponentially convergent algorithm for nonlinear differential equations in Banach spaces
Ivan P. Gavrilyuk and Volodymyr L. Makarov.
Math. Comp. 76 (2007), 1895-1923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336273
A model for peak formation in the two-phase equations
Björn Sjögreen, Katarina Gustavsson and Reynir Levi Gudmundsson.
Math. Comp. 76 (2007), 1925-1940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336274
Numerical integrators based on modified differential equations
Philippe Chartier, Ernst Hairer and Gilles Vilmart.
Math. Comp. 76 (2007), 1941-1953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336275
The Construction of cubature rules for multivariate highly oscillatory integrals
Daan Huybrechs and Stefan Vandewalle.
Math. Comp. 76 (2007), 1955-1980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336276
On geometric interpolation by planar parametric polynomial curves
Gasper Jaklic, Jernej Kozak, Marjeta Krajnc and Emil Zagar.
Math. Comp. 76 (2007), 1981-1993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336277
A multidimensional continued fraction based on a high-order recurrence relation
Yves Tourigny and Nigel P. Smart.
Math. Comp. 76 (2007), 1995-2022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336278
Rational Landen transformations on $\mathbb{R}$
Dante Manna and Victor H. Moll.
Math. Comp. 76 (2007), 2023-2043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336279
Zeros of the Davenport-Heilbronn counterexample
Eugenio P. Balanzario and Jorge Sánchez-Ortiz.
Math. Comp. 76 (2007), 2045-2049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336280
Computing $L$-functions with large conductor
Jeffrey Stopple.
Math. Comp. 76 (2007), 2051-2062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336281
On the embedding problem for $2^{+}S_{4}$ representations
Ariel Pacetti.
Math. Comp. 76 (2007), 2063-2075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336282
The construction of extensible polynomial lattice rules with small weighted star discrepancy
Josef Dick.
Math. Comp. 76 (2007), 2077-2085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336283
A search for Fibonacci-Wieferich and Wolstenholme primes
Richard J. McIntosh and Eric L. Roettger.
Math. Comp. 76 (2007), 2087-2094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336284
Two kinds of strong pseudoprimes up to $10^{36}$
Zhenxiang Zhang.
Math. Comp. 76 (2007), 2095-2107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336285
Odd perfect numbers have at least nine distinct prime factors
Pace P. Nielsen.
Math. Comp. 76 (2007), 2109-2126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336286
Prime decomposition in the anti-cyclotomic extension
David Brink.
Math. Comp. 76 (2007), 2127-2138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336287
A fast, rigorous technique for computing the regulator of a real quadratic field
R. de Haan, M. J. Jacobson Jr. and H. C. Williams.
Math. Comp. 76 (2007), 2139-2160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336288
Efficient CM-constructions of elliptic curves over finite fields
Reinier Bröker and Peter Stevenhagen.
Math. Comp. 76 (2007), 2161-2179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336289
Structure of Gröbner bases with respect to block orders
M'Hammed El Kahoui and Said Rakrak.
Math. Comp. 76 (2007), 2181-2187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336290
Computing Gröbner fans
Komei Fukuda, Anders N. Jensen and Rekha R. Thomas.
Math. Comp. 76 (2007), 2189-2212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336291
Asymptotically fast group operations on Jacobians of general curves
Kamal Khuri-Makdisi.
Math. Comp. 76 (2007), 2213-2239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336292
New techniques for bounds on the total number of prime factors of an odd perfect number
Kevin G. Hare.
Math. Comp. 76 (2007), 2241-2248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2336293
Corrigendum to “The holomorphic flow of the Riemann zeta function”
Kevin A. Broughan and A. Ross Barnett.
Math. Comp. 76 (2007), 2249-2250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336294
Errata to “A generalized BPX multigrid framework covering nonnested $V$-cycle methods”
Huo-Yuan Duan, Shao-Qin Gao, Roger C. E. Tan and Shangyou Zhang.
Math. Comp. 76 (2007), 2251-2251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261015

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Computational methods for multiphase flows in porous media, by Z. Chen, G. Huan and Y. Ma.
Reviewer: Beatrice Riviere
Math. Comp. 76 (2007), 2253-2255
Review information
Full-text PDF Free Access
Deblurring images: Matrices, spectra, and filtering, by Per Christian Hansen, James G. Nagy and Dianne P. O'Leary.
Reviewer: Jackie (Jianhong) Shen
Math. Comp. 76 (2007), 2256-2258
Review information
Full-text PDF Free Access